# SDR 2007UALA01519

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 40,029 hours, 6,102 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Disconnected
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR DISCONNECTED DUE TO LOW OIL PRESSURE.  FLIGHT DIVERTED.  [06-14-07]   REMOVED AND REPLACED LEFT IDG.  ACCOMPLISHED SERVICE AND LEAK CHECK. ACCOMPLISHED 5 MIN IDLE RUN AND FOUND NO LEAKS. OK FOR SERVICE.  SUSPECT SEAL LEAKAGE PROBLEM.
